Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Quartic surfaces of elliptic ruled type


Author: Yumiko Umezu
Journal: Trans. Amer. Math. Soc. 283 (1984), 127-143
MSC: Primary 14J26; Secondary 14E15, 14J17, 14J27
MathSciNet review: 735411
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be a normal quartic surface whose resolutions are birationally equivalent to elliptic ruled surfaces. We classify the singularities on $ X$ and then describe the global structure of $ X$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14J26, 14E15, 14J17, 14J27

Retrieve articles in all journals with MSC: 14J26, 14E15, 14J17, 14J27


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1984-0735411-3
PII: S 0002-9947(1984)0735411-3
Keywords: Minimal resolution of singularities, exceptional set, geometric genus, elliptic ruled surfaces
Article copyright: © Copyright 1984 American Mathematical Society